# SDR CALA2022112503229

- Difficulty date: November 25, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 104,578 hours, 24,435 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Left & Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RAPID DEPRESSURIZATION DUE TO R AND L PACK FAIL ALSO R ENG BLEED OFF. THE 450 TEMP SENSOR PASSED THE HEALTH CHECK WITH NO ISSUES. REPLACED #1 HI STAGE PILOT. COMPLETED INSTALLATION AND OPERATIONAL CHECKS. R&R RT PACK COMPRESSOR OUTLET TEMP SENSOR. BITE PASS. COMPLETED SINGLE PACK PRESSURIZATION OPERATIONL CHECKS. FINISHED HEALTH CHECK OF PRSOV AND ACP HPSOV,HS PILOT AND FAMV HEALTH CHECKS ALL FOUND TO BE SATISFACTORY.
